# SDR GAIA0052

- Difficulty date: February 7, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1849 - MSP-SEA - ENCOUNTERED DURING CRUISE, THE EMERGENCY EXIT LIGHTS REMAINED DIMLY ILLUMINATED.  TURNED SWITCH ON AND LIGHTS ALL ILLUMINATED BRIGHTLY, BUT COULD NOT TURN OFF.  THE FILGHT CONTINUED TO SEA AND LANDED SAFELY WITHOUT ANY FURTHER DIFFICULTIES.  OPERATIONALLY CHECKED SYSTEM GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
